# SDR HNAA2024101800991

- Difficulty date: October 2, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,328 hours, 42,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2302 FLT DECK, ANGLE CRACKED AT FR13 STR4R.  RAR ANGLE IAW SRM 51-40-02
